Reply To: Hello im Rosalinda Marie

#110761

Hi Rosalinda , you’ll probably find that depending whether you have an original chassis of a large person or slightly built chassis that if your a larger built chassis that your hauling around a larger frame and as fat develops and muscle mass decreases taking estrogen things like lifting beds, old style TV’s become more difficult and make a person more tired – that’s why women ask for help – the other thing is there’s a medical hormonal switch over the brain experiences where if you stop taking estrogen and spironolactone you’ll experience withdrawal symptoms like ups and downs having a monthly period – your starting a new puberty all over – which is about 5 years basic changes that young women go through from 10 – 15 years old – all is more and likely ok – smile your becoming female , a girl , woman physically – no pain no gain – XO – Krystal

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.